MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Tract Infection (2120); Unspecified Kidney or Urinary Problem (4503)
Date of Event 01/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: patient code e1310 captures the reportable event of recurrent urinary tract infections.
 
Event or Problem Description
It was reported that an advantage fit sling was implanted in the patient.On (b)(6) 2018, the patient returned to the same surgeon for division of the suburethral sling due to voiding dysfunction.At that time, the patient was evaluated for recurrent urinary tract infections, with concern for possible mesh involvement in the bladder.
 
Additional Manufacturer Narrative
Block h11: correction to blocks b2: outcomes attrib to adv event and h6: patient code.Block h6: the following imdrf patient codes capture the reportable events of e1310 - recurrent urinary tract infections.E2006 - possible mesh involvement in the bladder.
 
Event or Problem Description

Brand Name
ADVANTAGE FIT SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24070314
Report Number2124215-2026-02524
Device Sequence Number10282440
Product Code OTN
UDI-Device Identifier08714729772880
UDI-Public(01)08714729772880(17)190729(10)38500
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberM0068502110
Device Catalogue NumberM0068502110
Device Lot Number0000038500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown